# SDR MZZA0700001

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 26,017 hours, 9,972 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 58935841
- Part serial: 99036H8743
- Condition: Cracked
- Location: Cockpit
- Part time: 26,017 hours, 9,972 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L-5 COCKPIT WINDOW SHATTERED IN FLIGHT. NO OTHER PROBLEMS WERE REPORTED TO BE ASSOCIATED WITH THE OCCURRENCE. MAINTENANCE FOUND THAT THE WINDOW HAD ALSO SEPARATED AND LIFTED AWAY FROM THE FUSELAGE FRAME. THE L-5 WINDOW WAS REMOVED AND REPLACED IAW MM 56-11-31-400-801. THE L-4 WINDOW WAS ALSO REPLACED AS A PRECAUTION DUE TO DELAMINATION. BOTH WINDOWS WERE LEAK CHECKED IAW MM 05-51-91 AND ALL CHECKED GOOD. A WINDOW HEAT SYSTEM OPERATIONAL TEST WAS ALSO PERFORMED IAW MM 30-41-00-710-801 AND ALL CHECKED GOOD.
